I laughed when I read your post to my husband. I really suggest you type in Singulair into Google and read the reviews on it. My son has been on it for a month, and he has changed completely. He started getting agitated, violent, suffering from nightmares, constant bad behaviour (normally a very placid 4 year old). I noticed it only happened after commencing the Singulair, and googled it. I also contacted our local Pharmisist, who agreed with the research. Some of the side effects can include internal bleeding, suicidal thoughts and actions in adults, mood alterations, over-reaction to simple situations, violent behaviour, agitation, agression, hepititis and the list goes on. I was in tears after reading this on the net. My son had changed and I immediately ceased the medication, my beautiful gorgeous boy is now back. We are off to a different GP this week to try some other form of asthma treatment.
So now I've had my rant on that!!!! I do suggest you speak to your GP before changing the meds or even continuing them. Singulair certainly helped my son's asthma. He suffers mostly at night when he has a cold. He constantly coughs (not necessarily weazing), until he vomits. The Singulair worked wonders with that, but I was not prepared to continue treatment (I wonder why).
My GP explained that asthma is not always weazing, but can be that continual annoying cough, each person is different I suppose.
Not wanting to alarm anyone, but please research the Singulair and ask your GP if in doubt.
Mum of 2 beautiful boys